MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 59 yo male patient, who had a right rtsa, underwent a revision surgery, approximately 3 years post the initial procedure.The patient had a confirmed periprosthetic joint infection.The implants were removed.A cement spacer was inserted for the 1st of a 2 stage revision.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return.The hospital is unable to release due to biohazard risk.No device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: 320-01-38 - eq rev 38mm glenosphere: (b)(6); 320-10-00 - eq rev tray adapter plate tray +0: (b)(6); 320-15-01 - eq rev glenoid plate: (b)(6); 320-15-05 - eq rev locking screw: (b)(6); 320-20-00 - eq rev torque defining screw kit: (b)(6); 320-38-00 - eq rev 38mm humeral liner +0: (b)(6); should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24492196
Report Number1038671-2026-00216
Device Sequence Number20106719
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale